# SDR USAA920080194

- Difficulty date: January 20, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 59,477 hours, 26,590 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C24730100
- Part serial: U68
- Condition: Defective
- Location: Mlg
- Part time: 25,809 hours, 10,497 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 605 - ORD-LAS - AIR TURNBACK - AFTER TAKEOFF, CREW RECEIVED LANDING GEAR RETRACTION ECAM MESSAGE 'LANDING GEAR DOORS NOSE WILL NOT CLOSE COMPLETELY'.  RECYCLED GEAR TWICE AND PROBLEM PERSISTED.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR UPLOCK ASSEMBLY.  ALL FUNCTIONAL CHECKS WERE GOOD.
